# SDR CA081208002

- Difficulty date: December 7, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,440 hours
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORT: LT MAIN AMBER GEAR DOOR LIGHT FAILED TO EXTINGUISH ON GEAR RETRACTION (VISUALLY OPEN). ALT EXTENSION PERFORMED.  REPLACED LT MLG SSV IAW 32-31-41
